# SDR A6WA201240225

- Difficulty date: January 22, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPOARY REPAIR TO FUSELAGE SKIN BETWEEN FS 589 & 605 BETWEEN STR 21R-26R MULTIPLE DAMAGE CAUSED BY GROUND AIR DOOR.  REPAIRED IAW REO 601R-53-61-4359, REV A.
